# SDR AWXA0002249

- Difficulty date: August 3, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6551625502
- Part serial: NSN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Inner skin for potable water pan cutout BS 947-967 corrodedC: Removed & replaced inner skin IAW B737-300 SRM 51-40-02 pg 3
